# SDR IPXA2025011091744

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 67,374 hours, 22,610 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 146T851414
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR FWD CORNER VERTICAL BRACKET CORRODED I/B OF FWD SEAL DEPRESSOR IN LOWER CORNER.  REPLACED SECTION 46 FUSELAGE DOOR SURROUND LOWER SILL SHEAR TIE PER EO-92471-REQ1. THIS IS A MAJOR REPAIR.
